# SDR DALA2023060604563

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 56,832 hours, 40,134 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9543 -DIV/DE- THE CREW DIVERTED THE AIRCRAFT TO MEM AND DECLARED AN EMERGENCY ON APPROACH DUE TO THE RIGHT GENERATOR FAILING AND THE APU ALREADY ON MEL DEFERRAL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE APU ECU, THE RIGHT PCDU, THE LEFT & RIGHT BUS TIE RELAYS, AND THE RIGHT GENERATOR RELAY. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #4680524)
